# SDR UPS802375

- Difficulty date: February 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: End Fitting
- Part number: 36169481
- Condition: Cracked
- Location: Fs 700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'C' CHECK MAINTENANCE FOUND BELTFRAME END FITTING CRACKED 1 INCH LONG AT FS 700 LONGERON 21L.  INSTALLED REPAIR IAW SRM 51-1-20D.
